# SDR UIEA2020090431938

- Difficulty date: August 31, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 98,802 hours, 17,503 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Condition: Corroded
- Location: Bs 2260-2300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK SEAT TRACK FOUND CRACK AT LBL 11.33 STA 2260-2300.  CABIN-STA 2230-STA 2300 LBL 11.33 SEAT TRACK REPAIRED AS PER SRM 53-00-52-2R-12 REPAIR 12.
